# SDR AALA201812119009

- Difficulty date: November 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46406
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 272KF,  FRAMES 72 TO 77, -YA -TC,  IN THE AFT GALLEY AREA.   FABRICATED AND INSTALLED A NEW FLOOR PANEL IAW EA 286929, SRM 53-02-00-300-009, AND  IRM 9701, REV I.
